Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Acne on cheeks, dry skin, redness. Will using proactive help?

Hi there ! I am 21 years old. I started break out last month. I mainly have acne on my cheeks . I tried Exposed skin care in 3 weeks and i did not help at all. The area where i have acne is now really dry, red . I am really stress out , and depress. I can send you picture of mine to see what kind of acne i have. I would like to know your answer before i am going to try Proactive. Thank you so much. I am looking for ward your reply.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
CHEER UP NO ISSUES
KEEP SKIN DRY,NO OIL OR GRESY OILY FOOD
NO USE OF MUSTARD,COCONUT,WALNUT,GROUNDNUT,SOYA
USE OLIVE FOR HAIR AND FOR COOKING
SOAP NIKKO
SHAMPOO NIZRAL,NO OINTMENTS CREAMS
KEEP DRY TAKE WARMWATER 2 GLASSES IN MORNING AND BEFORE SLEEP
TAKE TAB DOXITAB 100 MGM BD
APPLY CLINDAC A GEL MORNING/EVENING/NIGHT APPLY CALAMINE IN BETWEEN KEEP DRY DO 3 WEEK AND POST YOU NEED 3 MONTHS TREATMENT TO CLEAR THEM PERMANENTLY
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor